# SDR DL72S950461

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411DA
- Make and model: Boeing 727232
- Aircraft serial: 21223
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fs 1110-1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CHECK, CORROSION FOUND SEAT TRACK LOCATED AT LBL 25 BETWEEN 1130 AND 1110, REPAIR.  REPLACED SEAT TRACK SECTION PER SRM 53-10-5 FIG 3.
